# SDR ASAA0852643

- Difficulty date: February 24, 2008
- Submitted: February 25, 2008
- Operation: Air carrier
- Aircraft: N558AS
- Make and model: Boeing 737890
- Aircraft serial: 35177
- Aircraft time: 6,281 hours, 1,788 cycles
- System (JASC): 4990 · APU Oil System
- Part: Filter
- Part number: 38809381
- Condition: Clogged
- Location: Apu
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING TASKCARD 78349013 (APU OIL FLITER DELTA P INDICATOR) FOUND THE INDICATOR EXTENDED.  ACCOMPLISHED OIL FILTER INDICATOR SERVICING.  LEAK CHECK OK.
